The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1285 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 1, 1991, pp. 27–42
DOI: 10.4171/ZAA/428

Published online: 1991-03-31

On Asymptotics of the Green Function and Poisson Kernels of a Mixed Parabolic Problem in a Cone II (in Russian)

Vladimir Kozlov[1]

(1) Linköping University, Sweden

General boundary value problems for $2b$-parabolic equations in a multidimensional cone are considered. Pointwise estimates as well as asymptotics near the vertex of the cone and as $t \to \infty$ are obtained for the Green functions and the Poisson kernels.

No keywords available for this article.

Kozlov Vladimir: On Asymptotics of the Green Function and Poisson Kernels of a Mixed Parabolic Problem in a Cone II (in Russian). Z. Anal. Anwend. 10 (1991), 27-42. doi: 10.4171/ZAA/428